MAUDE Adverse Event Report: ARTHREX, INC. GRAVITY TUBING; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. GRAVITY TUBING; ARTHROSCOPIC ACCESSORIES
Model Number GRAVITY TUBING
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/06/2025, a facility representative reported via (b)(4) that an ar-6480 dw arthroscopy pump was reading a pressure fault a few minutes into cases.This has happened repeatedly with different lots of tubing on different days.The pump was swapped out for another unit with fresh tubing to complete these cases.The delay was less than 5 minutes, and no harm came to the patients.Additional information was received on 11/12/25: the rep advised that ar-6411 and ar-6412 tubing were used with the pump, with multiple lots attempted that worked on different pumps.The lots were not recorded.The event occurred during a knee scope.The settings were pressure 40, inflow only.The complaint pump was not used to complete the procedure because it would pressure fault and not run.It was swapped out for another arthrex pump with no issue.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as improper setup or connection of the inflow or outflow tubing.

Brand Name
GRAVITY TUBING
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23659061
Report Number1220246-2025-05227
Device Sequence Number21345948
Product Code NBH
UDI-Device Identifier10888867295589
UDI-Public10888867295589
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGRAVITY TUBING
Device Catalogue NumberAR-6412
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown